# SDR ASAA2018090626026

- Difficulty date: August 20, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK HAS A MINOR CRACK ON RADIUS STA 727I ATTACH LOCATION AT STR 26. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO AFT CARGO TRACK FROM STA 727H TO 767 IAW SRM 53 00 53 2R 3.
